# SDR SWAA2019040931475

- Difficulty date: April 5, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 18,069 hours, 7,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Detached
- Location: Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT SIGN KNOCKED FROM CEILING.          / R&R SIGN PER MM.
